# SDR 99ZZZX2218

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 5052432610
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDAL ARM BROKE WHERE IT ATTACHES TO ARM.
